×

zbMATH — the first resource for mathematics

Positive Clifford semigroups on the plane. (English) Zbl 0211.33902

MSC:
20M99 Semigroups
22A99 Topological and differentiable algebraic systems
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] A. H. Clifford and G. B. Preston, The algebraic theory of semigroups. Vol. I, Mathematical Surveys, No. 7, American Mathematical Society, Providence, R.I., 1961. · Zbl 0111.03403
[2] Reuben W. Farley, Positive commutative semigroups on the plane, Master’s Thesis, University of Tennessee, Knoxville, 1965 (unpublished). · Zbl 0255.22005
[3] Karl Heinrich Hofmann and Paul S. Mostert, Elements of compact semigroups, Charles E. Merr ll Books, Inc., Columbus, Ohio, 1966. · Zbl 0161.01901
[4] J. G. Horne Jr., Real commutative semigroups on the plane, Pacific J. Math. 11 (1961), 981 – 997. J. G. Horne Jr., Real commutative semigroups on the plane. II, Trans. Amer. Math. Soc. 104 (1962), 17 – 23. · Zbl 0102.02201
[5] J. G. Horne Jr., Real commutative semigroups on the plane, Pacific J. Math. 11 (1961), 981 – 997. J. G. Horne Jr., Real commutative semigroups on the plane. II, Trans. Amer. Math. Soc. 104 (1962), 17 – 23. · Zbl 0102.02201
[6] Paul S. Mostert, Plane semigroups, Trans. Amer. Math. Soc. 103 (1962), 320 – 328. · Zbl 0117.26602
[7] Paul S. Mostert and Allen L. Shields, Semigroups with identity on a manifold, Trans. Amer. Math. Soc. 91 (1959), 380 – 389. · Zbl 0205.02602
[8] L. Pontrjagin, Topological groups, GITTL, Moscow, 1938; English transl., Princeton Math. Series, vol. 2, Princeton Univ. Press, Princeton, N. J., 1939. MR 1, 44. · JFM 65.0872.02
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.